# SDR YENA20160914795

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 31,480 hours, 10,389 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 16453
- Condition: Failed
- Location: Nlg Steering
- Part time: 31,480 hours, 10,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEVERAL MINUTES AFTER LANDING, GEAR RETRACTED, ECAM WHEEL NOSE WHEEL STEERING FAULT DISPLAYED.  RESET OF BSCU VIA NOSE WHEEL STEERING SWITCH INEFFECTIVE.  TROUBLESHOT IAW TSM 32-51-00-810-812 FOUND NOSE WHEEL STEERING FEEDBACK SENSOR AT FAULT.  R & R NOSE WHEEL STEERING FEEDBACK SENSOR FIN, 4GC IAW AMM 32-51-19.  SYS OPS CHECK NORMAL ACFT OK FOR RETURN TO SERVICE.
